Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Depo shot, cramping, Spotting for a month, color changes from red, pink and orange

I dont have health insurance I see a health clinic I ahve been on the depo shot a year this month and the past month I have mild to severe cramping, spotting or discharge everyday for a month and the color changes from red, pink and orange. What does this mean?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Occasionally, people can have some bleeding and cramping while on depo, but it is usually mild and goes away after a few days. If you have been having this discomfort for a month you should talk to your doctor. He/she may need to do an exam to make sure there is nothing else that is causing the discomfort, such as an infection or a cyst. If indeed there is nothing else, your doctor may want to suggest something to control the spotting, such as a month or two of birth control pills or other possible treatments that should control it. I hope this helps, if you still have any more questions, please feel free to let me know.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor